# SDR ABXA050174

- Difficulty date: June 27, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N978AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47628
- Aircraft time: 56,292 hours, 67,568 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Part number: 5912995503
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVER WING EXIT DOOR HAD CRACKED PAN, UPPER AFT CORNER. REPLACED LEFT FORWARD OVER WING EXIT DOOR IAW DC-9 SRM.
